... December and am only on 25 mg but will be increasing to 50 mg this weekend. I also feel like I am losing weight since I started Lamictal which may be causing some of the weakness. I am not sure what my final dosage will be. I am on Lamictal for anxiety and depression. Lamictal was prescribed due to the low amount of side effects and that is one of the reasons I agreed to take it. I worried about the rash and was happy that did not happen but I am not sure if the weakness in my legs is from the Lamictal or my anxiety
I don’t get what I would call weak legs with it but I get just a little off balance sometimes. It’s important to remember that Lamictal still does have side effects but they’re a lot more subtle than the alternatives.
You are taking a very low dose of this medication. I have been taking 300 mg of Lamictal for at least a year. I do have more of a balance problem and some weakness, but can’t guarantee that it is only from that. I have neuropathy so that may contribute. Though not in the least severe, I also noticed body twitching and some uncontrolled body movements. Those thankfully have almost disappeared. Listen to your body, and talk to your Dr. if you are concerned. As you know, every body reacts differently to medication. Keep in mind that if you have anxiety it may be contributing to your weak legs.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2011 • 3 answers
Updated 5 Jan 2015 • 10 answers
Updated 12 Jul 2018 • 4 answers
Updated 18 Apr 2019 • 2 answers
Updated 12 Mar 2019 • 1 answer